# SDR UIEA200600107

- Difficulty date: April 25, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N809MC
- Make and model: Boeing 747228F
- Aircraft serial: 20887
- Aircraft time: 101,549 hours, 23,156 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Web
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WEB AND LOWER CHORD AT THE RT HORIZONTAL STABILIZER STA BL 421.50.  WEB AND LOWER CHORD REPAIR CARRIED OUT AS PER BOEING MESSAGE 1-17410726 AND FAA FORM 8100-9.
